Header

UZH-Logo

Maintenance Infos

Sharp upper bounds for a singular perturbation problem related to micromagnetics


Poliakovsky, A (2007). Sharp upper bounds for a singular perturbation problem related to micromagnetics. Scuola Normale Superiore di Pisa. Annali. Classe di Scienze, 6(4):673-701.

Statistics

Citations

2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

35 downloads since deposited on 02 Nov 2009
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:02 Nov 2009 12:40
Last Modified:05 Apr 2016 13:23
Publisher:Scuola Normale Superiore di Pisa
ISSN:0391-173X
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.2422/2036-2145.2007.4.08
Official URL:http://annaliscienze.sns.it/index.php?page=Article&id=112
Related URLs:http://www.math.uzh.ch/fileadmin/math/preprints/Preprint1Poliakovsky.pdf

Download

Preview Icon on Download
Preview
Content: Accepted Version
Filetype: PDF
Size: 227kB
View at publisher
Preview Icon on Download
Preview
Filetype: PDF (Abstract)
Size: 48kB

Author Collaborations